# SDR SWAA2022050386914

- Difficulty date: March 23, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** AFT CARGO COMPARTMENT BILGE L/H SIDE FLOOR SUPPORT ZEE CHANNEL FROM STA 727 TO STA 847 / [01] EVALUATED CORROSION AT AFT CARGO COMP BILGE L/H SIDE SUPPORT ZEE CHANNEL FROM BS 727 TO BS 787; FOUND EXFOLIATION AROUND FASTENERS HOLES ALONG THE PART; FOUND OUT OF LIMITS PER REF B737 SRM 53-00-53-1A-2 FIG 103 DETAIL D;[02] RECEIVED NEW ZEE CHANNEL (BS 727 TO STA 767); INSTALLATION WILL BE ACCOMPLISHED ON CUSTOMER CARD 5360-E-16462-NG (TTG8Q004E4ZB).;[03] VERIFIED STEP 2.
